# SDR DXTA2023070390200

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 15,460 hours, 12,034 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MLG BRAKE PRESSURE: DURING TAXI, LOST ALL BRAKE PRESSURE AT THE PEDALS FOR ABOUT 5-10 SECONDS. BRAKE PRESSURE RETURNED AND BROUGHT AIRCRAFT TO STOP.  HAD AIRCRAFT TUGGED TO RAMP.  NO LEAKS NOTED AT BRAKES. BRAKE RESERVOIR AND ACCUMULATOR NORMAL. NO BREAKERS POPPED. NO ABNORMAL ANNUNCIATIONS.//CORRECTIVE ACTION//INSPECTED THE BRAKE RESERVOIR AND ACCUMULATOR PRESSURE AND FOUND IT TO BE CORRECTLY SERVICED AS STATED BY CREW. COMPLETED OPERATIONAL CHECKS OF THE MOTOR AND PUMP AND FOUND NO FAULTS. PUMP TURNS ON AND OFF AT THE CORRECT PRESSURES. GAINED ACCESS TO THE BRAKE METERING VALVE AND CONFIRMED THAT EACH BRAKE PEDAL WAS ACTUATING THE CORRECT METERING VALVE INPUT. INSPECTED BRAKE ASSEMBLIES FOR ANY OBVIOUS ISSUES AND FOUND NONE. COMPLETED BRAKE BLEEDING PROCEDURE AND MADE SURE THERE WAS NO BRAKE CHATTER AND NO AIR BUBBLES IN THE RESERVOIR DURING THE BLEEDING PROCEDURE. ALSO CONFIRMED BRAKE PRESSURE AT THE BRAKE ASSEMBLIES. COMPLETED TAXI CHECKS WITH NO FAULTS. SPOKE WITH MCC AND INFORMED THEM OF OUR FINDINGS AND THEY SAID NO FURTHER ACTION IS REQUIRED. WORK DONE WITH REFERENCE TO CE560XLS AMM 32-44-00
